# SDR ASAA2014022306962

- Difficulty date: February 23, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 12,218 hours, 3,554 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Stalled
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AFTER APU START COMPRESSOR STALLS CAN BE HEARD & RPM FLUCTUATES.  ACFT GROUNDED. ACCOMPLISHED APU BITE CHECK, NO FAULTS NOTED. RAN APU NO STALLS NOTED, INPUT MONITORING SPEED WAS STEADY AND CONSTANT WITH AND WITHOUT LOADS.
